Vol. 18, No. 3, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
Duality and types of completeness in locally convex spaces

William Branham Jones

Vol. 18 (1966), No. 3, 525–544
Abstract

The purpose of this paper is to extend and sharpen a result of Grothendieck concerning dual properties of complete locally convex topological vector spaces. Among other things, this leads to a rough dual characterization of sequential completeness and to the definition of a new type of completeness, which is studied briefly.

Mathematical Subject Classification
Primary: 46.01
Milestones
Received: 10 April 1965
Published: 1 September 1966
Authors
William Branham Jones